# SDR 96ZZZX5795

- Difficulty date: September 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link Rod
- Part number: S10361
- Condition: Worn
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MIAMI AND GEAR RETRACTION, EXPERIENCED VIBRATION IN NOSE GEAR AREA.  RETURNED TO MIA.  MADE LANDING WITHOUT INCIDENT.  INSPECTION REVEALED LEFT NOSE LANDING GEAR DOOR OPEN AND FORWARD DOOR LINK STRUT WOULD NOT LOCK DOOR IN UP POSITION.  REPLACED LINK AND RETURNED AIRCRAFT TO SERVICE.
